# SDR SWIA202162260

- Difficulty date: September 23, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG27  BETWEEN FS319.70 AND FS310.00  IS CORRODED   (C-CHECK RO 11/04/2021)   COMPLIED WITH REO 690-53-21-1432 REV -- DATED 2021-09-28 FOR THE REPAIR OF STRG27 BETWEEN FS319.70 AND FS310.00, COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD
